# SDR AALA202204117764

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737
- Aircraft serial: 29567
- Aircraft time: 38,276 hours, 15,530 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR HANDLE IS LOOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
